ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Об оценках производных решений одного класса гипоэллиптических уравнений

Акопян, Г. О. (1986) Об оценках производных решений одного класса гипоэллиптических уравнений. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 21 (4). pp. 358-374. ISSN 00002-3043

[img]
Preview
PDF
Download (2302Kb) | Preview
    Item Type: Article
    Additional Information: Որոշ դասի հիպոէլիպտիկ հավասարումների լուծումների ածանցյալների գնահատականների մասին։ Some estimates for derivatives ot the solutions of a class of hypoelliptic equation.
    Uncontrolled Keywords: Հակոբյան Գ. Հ., Hakopian G. H.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 06 Dec 2012 11:25
    Last Modified: 25 Dec 2012 18:37
    URI: http://mathematics.asj-oa.am/id/eprint/1355

    Actions (login required)

    View Item